# SDR AALA20100702TUL01

- Difficulty date: July 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 51,022 hours, 17,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Part time: 60,755 hours, 17,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF BELL FRAME STATION 1682 STRINGER 29 RIGHT.  INSTALLED SERVICEABLE BELL FRAME PER SRM 51-70-00.
